# SDR AU970238

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Condition: Loose
- Location: Eng Exh Manifold
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST MANIFOLD ATTACHMENT NUTS LOOSE - ONE NUT MISSING - ONE STUD IN CYLINDER HEAD PULLED
